My weight loss has stalled since May and I have been trying to determine where the problem was. I was following the diet closely with only minor cheats when we had a special occasion. Although I have lost 100 lbs. it was going no where down from there. Why? And why am I having more of the movement disorder symptoms?
I had done a liver/bowel/kidney cleanse for two weeks and the symptoms of head burning, sweating, muscle movements, headaches, dizziness etc. increased. I therefore went off the cleanse, but the symptoms did not decrease; in fact they got worse. The involuntary muscle movements became more severe and more frequent, and lasted longer.
Upon looking up the side effects of Celexa ( which I am still taking),, it turns out involuntary muscle movements (dystonia or chorea) can be one of the side effects. Knowing my tract record for having every side effect in the book, it dawned on me that the Celexa must be causing the Dystonia along with many more side effects I was not aware of until I went down the list and checked off over eight of them.
It has been going on four months since discontinuing the Seroquel, so perhaps it is the Celexa now that is causing me problems. I therefore saw my Doctor today and she agreed that the Celexa may be responsible for not only my weight stalling, but causing Dystonia. Starting tomorrow morning I am decreasing my Celexa and on my way to going off of it 5 mg. at a time with a one month interval. I expected to be off all of my psychiatric drugs in eight months. It is scary for me as I have never been completely off an anti-depressant in over 35 years. I know I have some bad days ahead of me, but in the long run I will gain so much from being free from these drugs.
As far as my hip surgery goes, my doctor believes I should be getting a date by the first part of September. I’ve had to wait longer than I thought I would, but the end is near. 🙂
Wish me luck.